Massachusetts, 2019

Hail and Damaging Winds in Massachusetts, August 8, 2019

August 8, 2019 · NWS ALY · 9 events in 1 county or zone

An upper level disturbance moved through the region ahead of a surface cold front, which sparked off strong to severe thunderstorms during the afternoon and evening hours of Thursday, August 8th, 2019. As a result, multiple trees and wires were downed across the region.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ALY wrote it up.

An upper level disturbance moved through the region ahead of a surface cold front, which sparked off strong to severe thunderstorms during the afternoon and evening hours of Thursday, August 8th, 2019. As a result, multiple trees and wires were downed across the region.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Aug 8, 2:54 PM EST, 1 hour 33 minutes earlier.

Area forecast discussion, Aug 8, 2:54 PM EST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
354 PM EDT Thu Aug 8 2019

.SYNOPSIS...
A line of thunderstorms, some which may be severe, will
move across eastern New York and into New England for late this
afternoon into this evening. Behind these thunderstorms, cooler and
drier air will move into the region for Friday, with just a stray
shower possible across the Adirondacks.  Continued comfortable and
mainly dry weather will be in place for the weekend into early next
week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 354 PM EDT...A long-lived line of showers and
thunderstorms continues to advance eastward toward eastern New
York. These thunderstorms have been ongoing since the morning
hours when they originated over Ontario and Lake Erie. They are
now starting to reach close to our western zones (western Mohawk
Valley). Meanwhile, additional thunderstorms have been
developing ahead of the main line across the Capital & Saratoga
Regions as well and these are starting to strengthen towards
severe levels as well.

These thunderstorms are all developing in response to an
approaching upper level trough and surface cold front, still
located back across the Great Lakes. Although surface dewpoints
have been a little lower as compared to yesterday, SBCAPE are
still around 1500-2000 J/kg, which is providing plenty of
instability to maintain these thunderstorms. In addition, 0-6
km bulk shear has been strengthening to nearly 40 kts across
central NY in response to a strong low-level jet (850 hpa winds
around 30 kts).

The main question will be how long will these storms maintain
themselves before weakening. The sufficient CAPE and increasing
dynamics would suggest they should hold together through the
early evening, but recent radar trends may suggest that the
activity could be weakening due to the cold pool starting to
outrun the convective line. The 3km HRRR/NAMNest haven't had a
good handle on these storms today, but they are showing a
general weakening trend with thunderstorm activity as they move
eastward. Will continue to watch radar trends closely, and a
Severe Thunderstorm Watch remains in effect until 8 PM for all
of eastern NY in anticipation of this thunderstorm activity.

Once this current thunderstorm activity moves through eastward
into New England, there should start to be a clearing trend
across the region. The actual front boundary will be crossing
through later in the overnight hours, and there still could be a
few lingering light showers over the Adirondacks. Otherwise,
skies will be starting to have more breaks and humidity levels
will be lowering, as winds switch to the west by late in the
overnight. Lows should be in the mid 50s to mid 60s.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
On Friday into Saturday, a large closed off upper level trough
will be located over Quebec and will slowly be spinning
eastward. Another shortwave trough will be diving around the
western side of the closed low for Friday night into Saturday.
With the cool northwest flow in place across the region, it
should be fairly comfortable, with dewpoints falling into the
40s and 50s. The lower heights will promote some instability
clouds during the afternoon hours, and we cannot totally rule
out a stray shower or t-storm developing during diurnal heating
(mainly across the Adirondacks) for Friday or Saturday
afternoons. Any shower or thunderstorm would be rather brief and
not produce much impact. Max temps look to mainly be in the 70s
(some 60s over the high terrain) with overnight lows in the 50s
(some upper 40s across the high terrain).

For Sunday into Sunday night, dry weather looks to continue. The
upper level flow will start to become more zonal, but surface
high pressure will remain in control with a mainly clear sky.
Highs will continue to be a little below normal, with mainly
70s. Overnight lows will comfortable in the 50s with continued
low humidity levels.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
A rather zonal pattern through the long term period as flow across
the northeast corridor seems to be confluent.  However, timing of
waves across eastern Canada and convective elements across the Ohio
and Tennessee Valley's will complicate factors for sensible weather.

Monday, there seems to be a fair amount of consensus with the
aforementioned confluence rather profound across the region which
would limit shower potential and for partly cloudy skies.  As H850
temperatures are progged to be around +10C, valley temperatures look
to range around 80F with mainly 70s elsewhere.

Monday night into Tuesday, the GGEM is the most aggressive with a
shield of rain and elevated convection to impact the region, with
the ECMWF and GFS a bit more suppressed.  For now, we will keep
chance PoPs on Tuesday and keep Monday night dry for now.  Lows
generally into the 50s.

Wednesday, depending if the GGEM verifies, seems the GFS/ECMWF
trends toward a drier solution with a weak anticyclonic flow regime
under a somewhat trough axis either across the Great Lakes or
northeast CONUS.  For now, dry weather with lower than confidence
forecast parameters at this time.

Overall, temperatures look to average slightly below normal through
the middle of next week.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
A line of strong to severe thunderstorms are along a cold front in
central NY, while isolated to scattered showers and a rumble of
thunder are around the KGFL and KALB areas well ahead of the cold
front. Based on the movement of the scattered to isolated activity
in the KGFL and KALB areas, indicating VCSH there, while little to
no activity expected in KPOU or KPSF until the line of storms
potentially reaches those areas this evening.

Based on radar and satellite trends and some of the mesoscale
models, the line of storms is expected to weaken a little by the
time it reaches KALB and KGFL but still be strong enough to
potentially produce some IFR visibilities, some MVFR ceilings and
gusts to 35 Kt. Indicating TEMPO for thunderstorms between 22Z-23Z
at KGFL and KALB and can amend if timing changes a bit.

Further weakening suggested in mesoscale models as the line tracks
east suggests just VCSH at KPSF and KPOU after about 23Z as the
storms could weaken considerably by then.  Can always amend if
storms stay stronger longer.

After about 02Z all showers and storms should have exited or
dissipated and mainly VFR conditions should prevail the rest of
tonight with some drier air gradually moving into the region. Just
scattered clouds well above 3000 feet are expected after
daybreak Friday morning.

Winds will be south to southwest at around 10 Kt this afternoon with
gusts from the west to 35 Kt in thunderstorms. Southwest winds
diminish to less than 6 Kt tonight then become west Friday morning
at around 10 Kt.

Outlook...

Friday Night through Sunday: No Operational Impact. NO SIG WX.
Sunday Night through Monday: Low Operational Impact. Slight
Chance of SHRA.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: Moderate Operational Impact. Chance of SHRA.

&&

.FIRE WEATHER...
Ahead of a frontal boundary, showers and thunderstorms will be
around this evening, with some areas seeing a wetting rainfall.
Behind the front, drier air will move into the region for Friday
and the weekend. RH values will fall as low as 40 to 50 percent
for Friday, Saturday and Sunday afternoons.

Southwest winds will be 5 to 10 mph for the rest of today into
tonight. On Friday and Saturday, westerly winds will be 10 to
15 mph and westerly winds will be 5 to 10 mph on Sunday.

&&

.HYDROLOGY...
Ahead of an advancing cold front, an organized line of showers
and thunderstorms is moving eastward across Upstate New York for
later this afternoon into this evening. Although there may be an
initial period of heavy rainfall with this activity, the
heaviest storms are moving rather quickly, which is then
followed by a period of light to moderate rainfall. Upstream
observations have been seeing up to an inch of rainfall,
although most areas are generally less. While this rainfall may
be enough to cause some brief ponding of water on roadways and
in fields, widespread hydrologic issues are not anticipated and
flooding should not be an issue for the rest of the day.

Outside of a stray shower across northern areas, dry weather is
expected for Friday into the weekend. This should allow for any
rises on rivers and creeks due to recent rainfall to recede.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Frugis
NEAR TERM...Frugis
SHORT TERM...Frugis
LONG TERM...BGM
AVIATION...NAS
FIRE WEATHER...Frugis
HYDROLOGY...Frugis
Hazardous weather outlook, Aug 8, 1:47 PM EST, 2 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
247 PM EDT Thu Aug 8 2019

NYZ032-033-038>043-047>054-058>061-063>066-082>084-091115-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Northern Fulton-Southeast Warren-Southern Washington-
247 PM EDT Thu Aug 8 2019

...SEVERE THUNDERSTORM WATCH 562 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central New York and
eastern New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

In addition to possible severe storms, locally heavy rainfall is
possible which may causing ponding on roadways or low lying areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to send any reports of wind damage, hail or
flooding to the National Weather Service via email, social media or
phone.

CTZ001-013-MAZ001-025-VTZ013>015-091115-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Bennington-Western Windham-Eastern Windham-
247 PM EDT Thu Aug 8 2019

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts and southern Vermont.

.DAY ONE...This afternoon and tonight.

Isolated to scattered strong to severe thunderstorms are possible
ahead of a cold front this afternoon into tonight. The main threats
for any severe thunderstorms will be damaging winds of 58 mph or
greater and or hail the size of quarters or larger. Locally heavy
rainfall is possible which may causing ponding on roadways or low
lying areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to send any reports of wind damage, hail or
flooding to the National Weather Service via email, social media or
phone.

In the hours before

Special weather statement, Aug 8, 3:02 PM EST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Albany NY
402 PM EDT Thu Aug 8 2019

NYZ050-053-054-084-082030-
Western Rensselaer-Eastern Rensselaer-Southern Washington-Southern
Saratoga-
402 PM EDT Thu Aug 8 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SARATOGA...SOUTHERN
WASHINGTON AND NORTHERN RENSSELAER COUNTIES...

At 402 PM EDT, a strong thunderstorm was located over Mechanicville,
moving east at 20 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Troy, Mechanicville, Hoosick Falls, Waterford, Cambridge, Halfmoon,
Hoosick, Lee, Pittstown, Easton, Stillwater, Schaghticoke, Valley
Falls, Schaghticoke Hill, Center White Creek, Hoosick Junction,
Johnsonville, Willow Glen, Coons and Pleasantdale.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4284 7332 4277 7368 4278 7368 4278 7371
      4294 7378 4296 7371 4294 7364 4295 7363
      4297 7363 4298 7361 4300 7361 4310 7331
TIME...MOT...LOC 2002Z 249DEG 18KT 4289 7365

NAS
Special weather statement, Aug 8, 3:24 PM EST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Albany NY
424 PM EDT Thu Aug 8 2019

NYZ058-059-063-064-082130-
Western Ulster-Eastern Greene-Western Greene-Eastern Ulster-
424 PM EDT Thu Aug 8 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ULSTER AND GREENE
COUNTIES...

At 423 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Bovina Center to near Corbett to
near Royal. Movement was east at 50 mph.

Wind gusts up to 50 mph are possible with these storms.

These storms will be near...
  Prattsville around 445 PM EDT.
  Hunter and Windham around 500 PM EDT.
  West Shokan, Woodland Valley Campground, Mount Tremper and
  North-South Lake Campground around 510 PM EDT.
  Olivebridge around 515 PM EDT.
  West Hurley and Kenneth L Wilson Campground around 520 PM EDT.
  Catskill, Hurley, Woodstock and Coxsackie around 525 PM EDT.
  Kingston, Port Ewen and Lake Katrine around 530 PM EDT.

Other locations impacted by these storms include Cherrytown, West
Settlement, Rolling Meadows, Glenford, Atwood, Manorville, North
Lexington, Katsbaan, Shultis Corners and Sweet Meadows.
This includes Interstate 87 between exits 19 and 21B.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4175 7457 4188 7445 4202 7478 4215 7453
      4217 7445 4220 7454 4236 7444 4236 7429
      4238 7425 4241 7425 4246 7379 4220 7385
      4211 7392 4192 7396 4168 7445
TIME...MOT...LOC 2023Z 273DEG 42KT 4232 7479 4200 7505 4172 7562

DBT
Special weather statement, Aug 8, 3:26 PM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Albany NY
426 PM EDT Thu Aug 8 2019

NYZ053-054-082100-
Western Rensselaer-Eastern Rensselaer-
426 PM EDT Thu Aug 8 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RENSSELAER
COUNTY...

At 426 PM EDT, a strong thunderstorm was located near Averill Park,
or 8 miles northeast of Nassau, moving east at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Stephentown, Berlin, Averill Park, West Sand Lake, Sand Lake, East
Nassau, Totem Lodge, Dunham Hollow, Garfield, Cherryplain,
Stephentown Center, North Stephentown, West Stephentown, North
Nassau, Hoag Corners, Millers Corners, Taborton, Center Berlin, Glass
Lake and Denault Corners.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4254 7359 4266 7360 4271 7332 4253 7336
TIME...MOT...LOC 2026Z 262DEG 14KT 4261 7350

NAS
Local storm report, Aug 8, 3:44 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
444 PM EDT THU AUG 08 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     SCHAGHTICOKE            42.90N  73.59W
08/08/2019                   RENSSELAER         NY   911 CALL CENTER

            TREES DOWN IN SCHAGHTICOKE.

&&

EVENT NUMBER ALY1902658

MSE
Special weather statement, Aug 8, 3:54 PM EST, 33 minutes before
Special Weather Statement
National Weather Service Albany NY
454 PM EDT Thu Aug 8 2019

MAZ001-NYZ041-048>054-082-084-082145-
Northern Berkshire-Eastern Albany-Western Rensselaer-Eastern
Schenectady-Northern Fulton-Eastern Rensselaer-Western
Schenectady-Southern Washington-Southern Saratoga-Western
Albany-Northern Saratoga-
454 PM EDT Thu Aug 8 2019

...A LINE OF SHOWERS WILL AFFECT SCHENECTADY...ALBANY...SOUTHERN
SARATOGA...SOUTHWESTERN WASHINGTON AND RENSSELAER COUNTIES...

At 454 PM EDT, radar indicated showers were located along a line
extending from near Fort Johnson to Berne to near Windham. Movement
was east at 45 mph.

Winds in excess of 40 mph are possible with these showers.

These showers will be near...
  Westerlo and Altamont around 500 PM EDT.
  Voorheesville and Pattersonville-Rotterdam Junction around 505 PM
  EDT.
  Colonie, Guilderland, Glenville, Galway and Feura Bush around 510
  PM EDT.
  Albany, Delmar, Castleton-On-Hudson, Loudonville and Selkirk
  around 515 PM EDT.
  East Greenbush, Watervliet, Rensselaer, Latham, Milton, Ballston
  Spa, Menands, North Ballston Spa, Rock City Falls and Burnt Hills
  around 520 PM EDT.
  Round Lake, Wyantskill and Country Knolls around 525 PM EDT.
  Saratoga Springs, Averill Park and West Sand Lake around 530 PM
  EDT.
  Mechanicville around 535 PM EDT.

Other locations impacted by these showers include Parkis Mills, Deans
Corners, Shakers, Bleecker Stadium, East Berne, Brookview, Glenridge,
Hoffmans, Van Hoesen Station and West Berne.
This includes the following highways...
 Interstate 88 between exits 24 and 25.
 Interstate 90 between exits 10 and 26.
 Interstate 890 between exits 1a and 9.
 Interstate 87 between exits 21A and 7, and between exits 8A and 15.
 Interstate 787 between exits 1 and 9.

LAT...LON 4251 7336 4241 7426 4250 7423 4257 7424
      4265 7417 4272 7417 4273 7418 4271 7419
      4272 7426 4276 7428 4276 7425 4280 7426
      4282 7424 4290 7408 4309 7413 4306 7417
      4306 7424 4308 7426 4316 7351 4264 7326
TIME...MOT...LOC 2054Z 267DEG 40KT 4300 7428 4262 7410 4229 7434

DBT
Local storm report, Aug 8, 4:17 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
517 PM EDT THU AUG 08 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     MIDDLEBURGH             42.60N  74.33W
08/08/2019                   SCHOHARIE          NY   911 CALL CENTER

            TREES DOWN IN SEVERAL PLACES IN SCHOHARIE COUNTY.

&&

EVENT NUMBER ALY1902659

MSE

The radar

The Albany radar (KENX), 79 km away, was scanning. The volume nearest the first event began at 21:24 UTC.

Open the radar archive at this moment

Event by event

8 thunderstorm wind, 1 hail. Local standard time, as filed.

Hail, Berkshire

When
August 8, 4:27 PM EST
Where
Berkshire County, 1.23 mi SE of Maple Grove
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.610, -73.100

Thunderstorm Wind, Berkshire

When
August 8, 4:27 PM EST
Where
Berkshire County, 0.69 mi N of Cheshire Harbor
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.610, -73.130

A tree was downed with marble sized hail.

Thunderstorm Wind, Berkshire

When
August 8, 4:55 PM EST
Where
Berkshire County, 1.72 mi SW of State Line
Measured
55 kt (63 mph) measured gust
Reported by
Amateur Radio
Coordinates
42.330, -73.420

Thunderstorm Wind, Berkshire

When
August 8, 5:01 PM EST
Where
Berkshire County, 1.38 mi S of Interlaken
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
42.300, -73.330

Tree and wires were downed on Interlaken Road in Stockbridge.

Thunderstorm Wind, Berkshire

When
August 8, 5:05 PM EST
Where
Berkshire County, 1.47 mi NNE of Stockbridge
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.300, -73.290

Several white pine trees were sheared 20 to 30 feet off the ground, and a large dead poplar tree was downed.

Thunderstorm Wind, Berkshire

When
August 8, 5:08 PM EST
Where
Berkshire County, 1.38 mi S of Lee
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
42.300, -73.250

A tree was downed blocking one lane of the Massachusetts Pike in the westbound direction.

Thunderstorm Wind, Berkshire

When
August 8, 5:10 PM EST
Where
Berkshire County, 0.51 mi W of Pittsfield
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.450, -73.260

Multiple reports of trees downed in and near the town of Pittsfield.

Thunderstorm Wind, Berkshire

When
August 8, 5:15 PM EST
Where
Berkshire County, 0.69 mi S of Lee
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.310, -73.250

Trees and wires were downed.

Thunderstorm Wind, Berkshire

When
August 8, 5:15 PM EST
Where
Berkshire County, 0.86 mi SW of Lenox
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.360, -73.290

Trees and wires were downed.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Massachusetts in 2019Every state in 2019This day in weather historyWarnings in Massachusetts, August 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 849375, 849376, 849384, 849378, 849379, 849380, 849381, 849382, 849383.